# SDR HALA20250505122

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 60,425 hours, 9,565 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU FAULT. APU AUTO SHUTDOWN. REMOVED AND REPLACED FCU PER AMM 49-32-51. CONDITION SAME. REMOVED AND REPLACED IGNITER PLUGS A AND B REF AMM 49-41-41. REMOVED AND REPLACED APU IGNITION EXCITER REF AMM 49-41-38. OPS CHK GOOD. OK FOR SVC.
